# SDR ASOA201908223046

- Difficulty date: August 22, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND 2 CRACKS AT RIVETS AT FRAME 75 JUST ABOVE AND BELOW STRINGER 2R. MAINTENANCE REPAIRED IAW SRM 53-31-01.
